MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA 15DP 3PSSMNFLD 3SS CV DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA 15DP 3PSSMNFLD 3SS CV DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 42500E-07
Medical Device Problem Codes Backflow (1064); Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: one photo of gravity set, model cm42500e-07, was received by the customer for investigation.Upon visual inspection, it could be observed that the set's manifold had disconnected from the female connector.No other defects were observed.The customer's complaint that the iv tubing set came apart was verified.A device history record review for model cm42500e-07 lot number 21079195 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13jul2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The assembly process was inspected and according to retention test records, there were no issues documented with the joint p/n 630-01363 ¿ p/n 620-00065.The probable root cause is the operator did not perform the assembly correctly, and verification does not exist for joint manifold ¿ female ll 630-01363.A quality alert will be generated to ensure correct operator assembly and prevent failures of this type.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the gra 15dp 3pssmnfld 3ss cv dehp free tubing separated and leaked iv fluid onto the floor, and the patient's blood backed up into the open-ended iv tubing.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "i think we need to be clear that this problem does not stem from a user error.This same issue has occurred to me in more than one case, the most recent over last weekend.I injected a medication into one of the ports on the multi-port hub.I turned around to chart the medication.I turned back around towards the patient to find iv fluid dumping onto the floor and the patient¿s blood backing up into the free hanging open ended iv tubing.Again, this has happened to me more than once.It has happened in the department multiple times.This has not been an ongoing issue, so something must have changed.".

Brand Name
GRA 15DP 3PSSMNFLD 3SS CV DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12615928
Report Number9616066-2021-52202
Device Sequence Number13783219
Product Code FPA
UDI-Device Identifier50885403240292
UDI-Public50885403240292
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model Number42500E-07
Device Catalogue NumberCM42500E-07
Device Lot Number21079195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1